Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 47, NWS Albuquerque, NM

May 27, 200612 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 27, 2006, 3:26 PM MDT for 12 counties in New Mexico. It took effect at May 28, 2006, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2006, 3:26 PM MDT (21:26 UTC)
In effect from
May 28, 2006, 12:00 PM MDT
Expired
May 28, 2006, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5058 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 272126
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT LATE THIS AFTERNOON AND
EARLY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG
WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM
SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG
WINDS AND LOW HUMIDITIES...

.BREEZY TO WINDY CONDITIONS WILL CONTINUE TO AFFECT NORTHERN AND
CENTRAL NEW MEXICO LATE THIS AFTERNOON AND EARLY EVENING. STRONG
WINDS WILL COMBINE WITH CRITICALLY LOW HUMIDITIES. WINDS AND LOW
RELATIVE HUMIDITIES WILL EXCEED CRITICAL THRESHOLDS AGAIN SUNDAY
AFTERNOON AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25
TO 35 MPH WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN
AND CENTRAL NEW MEXICO.

NMZ101>109-280200-
/O.UPG.KABQ.FW.A.0039.060528T1800Z-060529T0200Z/
/O.NEW.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/
/O.CON.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
326 PM MDT SAT MAY 27 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

DPORTER/KJ
4 follow-up statements
000 
WWUS85 KABQ 280224
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT SAT MAY 27 2006

...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY THROUGH 800 PM
SUNDAY EVENING FOR NORTHERN AND CENTRAL NEW MEXICO FOR STRONG
WINDS AND LOW HUMIDITIES...

.STRONG WINDS WILL COMBINE WITH CRITICALLY LOW RELATIVE
HUMIDITIES AND WILL EXCEED CRITICAL THRESHOLDS SUNDAY AFTERNOON
AND EARLY EVENING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH
WITH GUSTS UP TO 50 MPH FOR A GOOD PORTION OF NORTHERN AND CENTRAL
NEW MEXICO.

NMZ101>109-281400-
/O.EXP.KABQ.FW.W.0046.000000T0000Z-060528T0200Z/
/O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
824 PM MDT SAT MAY 27 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
SUNDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT SUNDAY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

23
000 
WWUS85 KABQ 281311
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
711 AM MDT SUN MAY 28 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY THROUGH 800 PM THIS
EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG
WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST
PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS...

.STRONG WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES AND WILL
EXCEED CRITICAL THRESHOLDS THIS AFTERNOON AND EARLY EVENING. WINDS
ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
FOR A GOOD PORTION OF NORTHERN AND CENTRAL NEW MEXICO. ON MONDAY
AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD
CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST
HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE
EAST CENTRAL PLAINS

NMZ103-104-107-108-282130-
/O.NEW.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/
/O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
711 AM MDT SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR PORTIONS OF THE NORTHEAST HIGHLANDS...THE
NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL
PLAINS. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8
PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ101-102-105-106-109-282130-
/O.CON.KABQ.FW.W.0047.060528T1800Z-060529T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
711 AM MDT SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

16
000 
WWUS85 KABQ 282138
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 PM MDT SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 800 PM THIS EVENING
FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR STRONG WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST
PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS...

.STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CONTINUE
TO EXCEED CRITICAL THRESHOLDS EARLY THIS EVENING. ON MONDAY
AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD
CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST
HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL HIGHLANDS...AND THE
EAST CENTRAL PLAINS

NMZ103-104-107-108-290200-
/O.CON.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/
/O.CON.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
338 PM MDT SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ101-102-105-106-109-290200-
/O.CON.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
338 PM MDT SUN MAY 28 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

KJ
000 
WWUS85 KABQ 290209
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
809 PM MDT SUN MAY 28 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE NORTHEAST HIGHLANDS...THE NORTHEAST
PLAINS...THE CENTRAL HIGHLANDS...AND THE EAST CENTRAL PLAINS...

.ON MONDAY AFTERNOON...STRONG GUSTY WINDS AND LOW RELATIVE
HUMIDITIES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE NORTHEAST HIGHLANDS...THE NORTHEAST PLAINS...THE CENTRAL
HIGHLANDS...AND THE EAST CENTRAL PLAINS

NMZ103-104-107-108-291400-
/O.EXP.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/
/O.CON.KABQ.FW.A.0040.060529T1800Z-060530T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
809 PM MDT SUN MAY 28 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101-102-105-106-109-290315-
/O.EXP.KABQ.FW.W.0047.000000T0000Z-060529T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
809 PM MDT SUN MAY 28 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

23

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 27, 3:00 PM MDT, 26 minutes earlier.

Area forecast discussion, May 27, 3:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SAT MAY 27 2006

...CONTINUED WINDY AND DRY THRU SUNDAY OVER NORTHERN NEW MEXICO...

.DISCUSSION...
MAIN FORECAST CONCERNS THROUGH THE SHORT TERM INCLUDE HEADLINES FOR
BOTH PUBLIC AND FIRE WEATHER ZONES. WILL USE A BLEND OF THE NAM/GFS
FOR THE AFTERNOON PACKAGE AS EACH MODEL HAS DIFFERENT ASPECTS THAT
SEEM APPEALING. SUNNY SKIES NOTED THIS AFTERNOON WITH THE EXCEPTION
OF THIN HIGH CLOUDS PASSING THROUGH NORTH CENTRAL NEW MEXICO. UPPER
LOW CONTINUES TO TRAVERSE THE GREAT BASIN...CREATING AN INCREASING
SW FLOW ACROSS THE FOUR CORNERS REGION. SFC WINDS ALREADY A CONCERN
THIS AFTERNOON AS NEAR ADVISORY TYPE SPEEDS ARE NOTED WITHIN THE NE
QUADRANT OF THE STATE...COMPLIMENTS OF A LEE-SIDE TROUGH. WINDS ARE
ALREADY CLIMBING ACROSS THE WRN ZONES AS AN 85KT 500MB JET ADVANCES
TOWARD THE FOUR CORNERS. THIS TROUGH/JET IS PROGGED TO WEAKEN AS IT
MOVES EASTWARD...HOWEVER WINDS WILL REMAIN STRONG ENOUGH TO WARRANT
WIND ADVISORY CRITERIA OVER THE NRN CWA SUN. EXPECT HIGHEST VALUES
TO OCCUR ALONG/EAST OF THE CENTRAL MOUNTAIN CHAIN...MAINLY N OF THE
INTERSTATE 40 CORRIDOR AS SFC GRADIENT COMBINES WITH MIXING TO NEAR
550MB PER NAM12 SOUNDINGS. WITH IT BEING THE HOLIDAY WEEKEND...HAVE
DECIDED TO HOIST A WIND ADVISORY FOR OUR NRN TIER OF ZONES FROM 17Z
THROUGH 02Z TOMORROW. AFOREMENTIONED WIND SPEEDS COMBINED WITH VERY
LOW HUMIDITIES WILL POSE A SERIOUS THREAT FOR CRITICAL FIRE WEATHER
CONDITIONS. WILL UPGRADE ALL ZONES TO A RED FLAG WARNING FOR SUNDAY.
MOST AREAS WILL BE MOSTLY SUNNY TOMORROW...HOWEVER SOME HIGH CLOUDS
COULD STREAM ACROSS THE STATE IN ADVANCE OF BAROCLINIC BOUNDARY. A
VERY WARM AFTERNOON IS EXPECTED EAST OF THE CENTRAL MOUNTAIN CHAIN
WITH TEMPS CLIMBING INTO THE 90S. FEEL FOUS IS TOO LOW WITH RESPECT
TO HIGHS/WINDS FOR SUN...THEREFORE WILL GO ABOVE THE WARMER/HIGHER
MET NUMBERS IN THE CENTRAL/ERN CWFA...BANKING ON SOME COMPRESSIONAL
HEATING AND PLENTY OF MIXING.

GRADIENT RELAXES ON MON...HOWEVER BREEZY CONDITIONS ARE ANTICIPATED
TO PERSIST ALONG/EAST OF THE CENTRAL MTN CHAIN. MODELS ARE TORN AS
TO WHETHER SURFACE BOUNDARY PUSHING SOUTHWARD ALONG THE FRONT RANGE
SUN NIGHT WILL INVADE THE NE PLAINS. NAM SUGGESTS THIS FEATURE WILL
ENGULF THE NE HIGHLANDS/PLAINS THRU TUCUMCARI. GFS HOLDS THIS FRONT
ALONG THE CO BORDER THROUGH TUE AFTERNOON. TRENDING TOWARD THE GFS
AS SW FLOW SHOULD CONTROL THE SOUTHWARD PUSH OF THIS FEATURE. THIS
WOULD ALLOW FOR A POTENTIAL FIRE WEATHER CONCERN ACROSS THE EAST IF
THIS SOLUTION PANS OUT. WILL HOLD OFF ISSUING ANY HEADLINES FOR MON
AS FORECASTER CONFIDENCE REMAINS MEAGER.

REINFORCING SHOT OF COOLER AIR WILL WORK INTO THE NE PLAINS TUE EVE
AND CLEAR THE ERN PLAINS BY EARLY WED MORNING. EXPECT SFC MOISTURE
TO INCREASE IN ITS WAKE. AFTERNOON/EVENING PCPN CHANGES INCREASE ON
WED AS UPSLOPE FLOW INTERACTS WITH DAYTIME HEATING/MOISTURE. EXPECT
MOISTURE TO WORK WESTWARD BENEATH DEVELOPING UPPER HIGH MID TO LATE
WEEK TOWARD THE CONTINENTAL DIVIDE. EXTENDED LOOKS REASONABLE WITH
POPS EXPANDING WESTWARD. THIS SCENARIO MAY POSE INTERESTING FOR THE
FIRE SUPPRESSION COMMUNITY AS LIGHTNING STRIKES WITHIN DRIER STORMS
MAY SPAWN NEW WILDFIRES WITHIN CENTRAL/WRN NM. WILL NEED TO MONITOR
SITUATION IF PATTERN MATERIALIZES. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  78  41  78 /   0   5   0   0
GALLUP..........................  45  74  30  76 /   0   5   0   0
GRANTS..........................  45  78  38  79 /   0   0   0   0
GLENWOOD........................  47  83  46  86 /   0   0   0   0
CHAMA...........................  33  71  29  70 /   0   0   0   5
LOS ALAMOS......................  48  74  44  75 /   0   0   0   0
RED RIVER.......................  34  67  34  66 /   0   0   0   5
TAOS............................  42  77  36  76 /   0   0   0   5
SANTA FE........................  45  80  42  79 /   0   0   0   0
SANTA FE AIRPORT................  47  82  44  81 /   0   0   0   0
ESPANOLA........................  45  84  43  85 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  57  85  54  83 /   0   0   0   0
ALBUQUERQUE VALLEY..............  54  86  50  85 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  54  85  49  83 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  55  86  52  85 /   0   0   0   0
SOCORRO.........................  52  87  52  86 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  43  79  41  76 /   0   0   0   0
MORIARTY/ESTANCIA...............  48  82  46  81 /   0   0   0   0
CARRIZOZO.......................  54  84  52  85 /   0   0   0   0
RUIDOSO.........................  47  77  46  79 /   0   0   0   0
RATON...........................  45  84  44  82 /   0   5   5   5
LAS VEGAS.......................  46  81  45  78 /   0   0   0   0
ROY.............................  55  87  50  81 /   0   0   5   5
CLAYTON.........................  56  90  53  83 /   0   5   5   5
SANTA ROSA......................  55  92  54  88 /   0   0   0   5
TUCUMCARI.......................  60  94  59  93 /   5   5   5   5
FORT SUMNER.....................  59  92  58  90 /   5   0   5   5
CLOVIS..........................  59  92  59  92 /   5   5   5   5
PORTALES........................  59  93  58  93 /   5   5   5   5
ROSWELL.........................  62  95  61  94 /   5   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ101-NMZ102-
NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109.

WIND ADVISORY FROM 11 AM TO 8 PM MDT SUNDAY FOR NMZ001-NMZ002-
NMZ003-NMZ004-NMZ005-NMZ006-NMZ007-NMZ008-NMZ010-NMZ011-NMZ012.

RED FLAG WARNING FROM 12 PM TO 8 PM MDT SUNDAY FOR NMZ101-NMZ102-
NMZ103-NMZ104-NMZ105-NMZ106-NMZ107-NMZ108-NMZ109.

&&

46
Hazardous weather outlook, May 27, 5:37 AM MDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT SAT MAY 27 2006

NMZ001>021-026-281200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
537 AM MDT SAT MAY 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING
FOR THE ENTIRE AREA...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS
WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR THE ENTIRE AREA ON SUNDAY AND
FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS ON MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:57 PM MDTWind AdvisoryABQ28 hr

Nearby

Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.